# SDR WTAA950147

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120012
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Part number: 24A00534805
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - OUTBOARD FLAP FAULT REPORTED DURING FLAP RETRACTION AFTER TAKEOFF.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE FOUND CORROSION ON RIGHT OUTBOARD FLAP ACTUATOR CANNON PLUG.  CLEANED CANNON PLUG PINS.  FLAP SYSTEM OPERATIONAL CHECK NORMAL ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (X)
